# SDR USAA20090326SB043

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 3, 4, 5 AND 6 INOPERATIVE.  MAINTENANCE RANG OUT SEAT ROWS 1 THROUGH 6.  ROWS 1 THROUGH 5 RING GOOD BUT ROW 6 HAD A BAD BULB. RELAMPED ROW 6 AND REPLACED FUSE AT POWER SUPPLY.  TURNED EMERGENCY LIGHTS ON FOR 4 MINUTES.  OPERATIONAL CHECK GOOD.  CHARGED BATTERIES PER MM 33-51-51 FOR 4 HOURS.
